MathSciNet Relay Station
MathSciNet bibliographic data
MR2323321 (2008b:65102) 65M06 (35Q51 35Q55)
Ismail, M. S.; Taha, Thiab R. A linearly implicit conservative scheme for the coupled nonlinear Schrödinger equation. Math. Comput. Simulation 74 (2007), no. 4-5, 302–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement